Advertisement

loader

Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns we suggest you consult your GP.

A question about ADS

(19 Posts)
needananswerplease Tue 21-Jun-05 22:54:40

Hi everyone
I hope that someone can help me. I am on ads and I think that they are making me hear things in my head. I am taking lofepramine 140mg. Do you think that that is what it is or am I going insane? I need to know and I'm afraid of the answer. Can anyone help me please?

essbee Tue 21-Jun-05 22:56:03

Message withdrawn

needananswerplease Tue 21-Jun-05 23:00:21

Anyone else? Please I don't think that I can cope for much longer. Do I need to go to my GP?

WigWamBam Tue 21-Jun-05 23:00:54

I think you need to go and see your GP. It could be the ads, depression, or totally unrelated (tinnitus, maybe?), but you really need to have it checked out.

essbee Tue 21-Jun-05 23:03:28

Message withdrawn

needananswerplease Tue 21-Jun-05 23:03:28

It's not a ringing though. It's more like voices.

WigWamBam Tue 21-Jun-05 23:12:36

You need to see your GP.

needananswerplease Tue 21-Jun-05 23:14:37

Ok then. I'm just so scared I think. He might not believe me.

WigWamBam Tue 21-Jun-05 23:15:57

Of course he'll believe you. It won't be the first time he will have seen something like this.

needananswerplease Tue 21-Jun-05 23:18:09

Ok. Thank you. I'll try and see him tomorrow. I just don't like what is going on. What do you think might happen? I'm sorry I just need to know. I don't know why I feel so scared.

WigWamBam Tue 21-Jun-05 23:19:28

It might just be a side-effect of the ads, in which case the GP may just try you with a different one. Try not to worry about it; stressing out will make it worse.

needananswerplease Tue 21-Jun-05 23:26:48

Thank you. I'll try to do what you suggest. You've been very kind.

Sax Tue 21-Jun-05 23:29:22

You sound like you need to try to switch off for tonight, you are getting worked up and this will only increase your anxiety. You can make your appointment tomorrow after you've slept and discuss it with the Gp, that sounds like the best idea. Anti Ds can cause 'confusion' and 'hightened awareness' so try not to get too stressed about it tonight (I do appreciate you are saying its a scary thing to be happening). Are you over anxious about something specific atm - this could be changing your thought process?

WigWamBam Tue 21-Jun-05 23:29:40

Try not to worry too much about it. I have tinnitus, I also have noises in my head as a side-effect from ads (mine sounds like an untuned radio when I turn my head), and they do seem worse when I'm stressed out.

Let us know how you get on with the GP.

needananswerplease Tue 21-Jun-05 23:30:18

Everything I think. I don't know anymore. All I know is that there are strange thoughts in my head

Sax Tue 21-Jun-05 23:31:01

I didn't mean to tell you to switch off the computer, thats up to you, I meant switch off the worry which I know is easier said than done - sorry if I'm talking crap! just concerned you are getting wound up!

needananswerplease Tue 21-Jun-05 23:32:46

I think that I will switch off and go to bed. Thank you.

Sax Tue 21-Jun-05 23:33:42

All the best for the appointment!

essbee Wed 22-Jun-05 00:22:23

Message withdrawn

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now